# SDR ASAA0671159

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N629AS
- Make and model: Boeing 737790
- Aircraft serial: 30626
- Aircraft time: 14,974 hours, 6,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325055
- Condition: Dented
- Location: Bs 492-500
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOORWAY AFT EDGE DENTED.  REPAIRED IAW SRM 53-00-01 FIG 202.
